# SDR SIMA20140510006

- Difficulty date: May 10, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 25,732 hours, 17,893 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FLOORBEAM FS 280 HAS A 1 INCH CRACK AT LBL 9.00.  RT FLOORBEAM FS 280 HAS 1 INCH CRACK AT RBL 9.00.  THE TOP FLANGES ARE CORRODED BETWEEN LT & RT OTBD FLOOR SILL & LBL 9.00 & RB L9.00 REPLACED FLOORBEAM IAW SRM 51-42-06 & REPLACED FLOORBEAM IAW SRM 51-42-06.
